# SDR SWAA2022021052849

- Difficulty date: March 21, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 8,177 hours, 3,629 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #6 SPOILER DELAM 6' L X .75' W 1.5' U.B IF I.B END & 3' FWD IF T/E / R&R #6 SPOILER PER AMM 27-62-12. OPS CHECK GOOD PER AMM 27-62-12POS#6 PN OFF; 113A4600-3 SN OFF; 013893PN ON; 113A4600-7 SN ON; 047347
